PROPAGATION OF SH WAVES IN TWO MICROMORPHIC HALF SPACES IN CONTACT


A.Chandulal1, K. Somaiah2 and K. Sambaiah3

Department of Mathematics, Kakatiya University, Warangal ,A.P. India.

 

 

Abstract

In this paper an attempt is made to study the propagation of SH waves in two micromorphic half spaces in contact. The period equation is obtained.  It is observed that three additional waves are found which are not encountered in classical elasticity.

 

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 1, Pages 75-85